Aa
Aa
A
A
A
Close
Avatar universal

clitoris urgent

I am taking contaceptive pills (in case that this is important)  
For long time I had no sex and then I had sex for one time and I had noticed a small hematoma(not actually bleeding) during the first minutes in sex. THEN fter lonf time without sex It happened the same thing
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
COMMUNITY LEADER
I doubt that the pill has any thing to do with this.
Was there enough natural lubrication during intercourse? If not, it's probably irritation. You may want to get a water based lubricant, that can be bought at any drug store, to keep this from happening again.
Keep an eye on yourself and if it doesn't go away in a couple of days get in to see your Dr.
Helpful - 0
1667242 tn?1487950547
Sorry, I do not really understand what you mean by "small haematoma" Taking the contraceptive pill never helps with libido of sexual response. But from what you say I do not believe that you have too much to worry about.
Helpful - 0
Have an Answer?

You are reading content posted in the Sexual Health Community

Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
Avatar universal
st. louis, MO
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Millions of people are diagnosed with STDs in the U.S. each year.
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
STDs aren't transmitted through clothing. Fabric is a germ barrier.
Normal vaginal discharge varies in color, smell, texture and amount.